MathSciNet Relay Station
MathSciNet bibliographic data
MR2367117 (2009b:53009) 53A10
Kobayashi, Shimpei Asymptotics of ends of constant mean curvature surfaces with bubbletons. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1433–1443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement